# SDR HNAA9900162

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

HEAVY FUEL ODOR IN LAV.  INSPECTED AND FOUND UNIDENTIFIED FLUID IN LAV.  DRAINED LAV AND PLACED ON MEL 25-7 (INOP AND NO USE).
